# SDR DLM88980897

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Condition: Broken
- Location: Lt Te Flap
- Component: 59359731
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP I/B ACTUATOR LINKAGE ARM AND WELD ASSY BROKE ON GEAR DOOR.  REPLACED ARM AND WELD ASSY.   INSPECTED W/W AND OPERATED FLAPS SEVERAL TIMESM, OPS CKS NORMAL.
